# SDR HEEA060473

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: F32827
- Condition: Loose
- Location: M/R Hub
- Component: 117141081
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS SPINNING IN HUB.  REPLACED WITH SERVICEABLE BEARINGS.
